# SDR CA040910001

- Difficulty date: September 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,764 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Part number: 1015307641
- Condition: Melted
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PLASTIC HOUSING OF THE LIGHT SHIELD P/N 101-530764-1 HAS MELTED DUE TO THE HEAT PRODUCED BY THE HIGH WATTAGE RESISTOR MOUNTED ON THE LIGHT ASSY PRINTED CIRCUIT BOARD P/N PW2014. IT HAD MELTED ENOUGH TO DISFIGURE THE SHIELD AND PRODUCE AN ELONGATED HOLE THE LENGTH OF THE RESISTOR. APPROX 2 INCHES. THE PROBLEM WAS DISCOVERED ON THE REPLACEMENT OF THE FLOURESCENT BULB P/N 5108WW. THERE HAD BEEN NO REPORT OF A BURNING SMELL BY ANY OF THE VARIOUS AIRCREWS, WHO HAVE FLOWN THIS AIRCRAFTI NSPECTION OF OTHER LIGHTS IN THE SAME AIRCRAFT AND ANOTHER SIMILAR AIRCRAFT REVEALS THAT THERE EXISTS A FLEETPROBLEM.  RAYTHEON BEECH KINGAIR ENGINEERING HAS BEEN ADVISED OF THE PROBLEM.  REFERENCES:- IPC 33-20-00-01 PAGES 0 AND 1 ITE
